T Nation

29 Y/O, Need Help, On TRT for a While


#1

Hello Friends,

I am a 29 year old male and went to the doctor since I haven’t been to one since I was 18. A friend told me about this doctor so I went to him since I don’t have one. long story short I was feeling tired having insomnia, Ed and no libido so I went to get my panel done and everything came up fine except my estrogen and testosterone was really low. So the doctor told me I should start taking Hcg which I did and it did make my libido go up a little for a week or two and that’s about it ,after I was done with a small vile I tested my estrogen and testosterone and it actually was the same … then he put me on depo Tess. I’ve been taking this for about 5 months now. I take 100mg a week split into two 50 on Monday and 50 on Thursday. So far when I started didn’t feel much from it until about the 3rd month libido went up a little and felt some energy but now I’m back to when I started dead libido,ED still been having insomnia as well waking up every two hours and my mind has been feeling so weird like every other day I don’t know it’s hard to explain I feel like weird and out of it . I hope this makes sense to you guys…

Here is what I test before I took depo

Free T : 339
SHBG: 50

Total T : 23.5
DHEA: 252.9
Estrogen: 12.7
TSH: 1.920
Total PSA: 0.34

Never really had the weirdness I been feeling till now if any can help me and point me in the right direction that would be great. I don’t have health coverage I been paying out of pocket and it’s been pricey.

Im also 6’1
208 Lbs
Eat pretty healthy and go to the gym 6 days a week.
I don’t drink or smoke or do drugs. I Also had a MRI done on my pituitary and they said it came back normal.

Thank you all


#2

Erectile dysfunction will take the longest to recover, 7 months later and I’m still waiting however things are improving. It can take a little more than a year to repair venous leakage. It sounds like you’re describing high E2 symptoms and this alway halts any progress you have made. A blood test is the only way to confirm. Is it sort of a caffeine high feeling? No AI prescribed?


#3

No AI, it’s almost like I feel nervous and kind of like when you do have way to much caffeine and just feel weird and Out of it in my head . It’s kind of crazy to me. I’ve never been like this.


#4

Sounds like high E2 to me, high E2 can absolutely cause nerviness. Most good doctors will wait on prescribing an AI until there’s proof you require it, otherwise most would crash their E2 levels and that’s far worse the high E2 and can take 1-2 months to recover from it.


#5

I’m gonna go get my testosterone and estrogen checked tomorrow. He didn’t prescribe anything for my estrogen since it was so low he said. I have a question should I be taking HCG while on trt it’s been like 5 months I told him I do want to try and have a kid one day, Also is it normal to just my testosterone just get wiped out like that?


#6

I don’t understand your question.


#7

Sorry that didn’t make sense, Is it normal at my age to have none of these problems at all to have them now is what I mean. I didn’t have any ED problems or insomnia Or anything that I’m feeling now use to have a ton of energy,is it just normal for these things to just happen? Sorry again for the stupid question just wish I knew what is making this happen or does it just happen to some of us.


#8

It’s actually the new normal, the blame lies with the fact that we are living in a much more toxic environment that is attacking our endocrine systems. Over the last 40 years sperm count has dropped off sharply, if things keep on the path they’re on it won’t be long before the human race is wiped out. The weather is worsening, we are (our health) is worsening and it’s affecting everyone health, I can imagine it will be us in the future who will find it difficult to even get our wives pregnant. Our planet cannot sustain more and more and more population! This is nature’s way of fighting back by cutting sperm count and making us infertile in order to restore order and balance.


#9

Do you think it is nature, or perhaps the utilization of pesticides and hormones in our foods, and plastic containers for so much of our food and drinks? We’re swimming in a sea of estrogen. Testosterone levels for men in the US is down 22% over the last three decades.


#10

Apparently half of my post is missing, been having internet trouble lately. How irritating!


#11

Lower testosterone and sperm counts are a big problem. But it is only in the western world. Humans are safe but not western civilization. Obviously we are poisoning ourselves.


#12

I had my suddenly drop. I was always horny, stress manageable. Then I had hot flashes, no libido, ED symptoms. My t was measured when I started felling like crap and it declined by over 200 points in 2 weeks. I think I had a mental breakdown caused by work stress. I am trying to confirm this by seeing if my T levels go back to normal with a little help from clomid. My T started to go back up on its own before I started clomid. SO far I feel better. I know my T must be increasing…better erections, hair growth faster, testicles may be slightly larger.


#13

Should I still take my shot tomorrow after I get my blood drawn for my estrogen and testosterone. I feel almost nervous taking my shot after feeling so crappie these past two weeks. Also is it odd he didn’t tell me to go and get a routine check up on my estrogen and testosterone after having me take it this long without seeing him. Please help.


#14

Hey guys so I went to the doctor got my blood drawn for testosterone and estrogen told him how I feel he wanted to put me on .25 of depo Tess twice a week instead of the the 1mg split into .50 twice a week and HCG at 1mg a week split into .50 twice a week with vitamin D. Until I told him I still want kids and he changed it to me just taking HCG 1mg split into two twice a week and vitamin D. I’ll get my estrogen and testosterone results by Thursday. What do you guys think.


#15

Im kind of confused. So he lowered your dosage of TRT???

So are you trying to say he put you on 500 I.U of HCG twice a week??
If so it works better when you do it EOD.

You should always take your vitamin D supplement if your not getting it through your diet or if you not spending at least 30min in the sun because Vitamin D is just not a vitamin its also a hormone


#16

No he was going to lower it until I told him I want kids.

Yes about the HCG.

My regular doctor wasn’t there, this was another doctor who talked to me and prescribed this


#17

Hi friends,

I got my results today from my doctor.

FSH- 0.100
LH- 0.100
PSA- 0.34
TT- 1036.0
FT-126.1
SHBG- 28.5
Estrogen - 24.8
DHEA-S 217.4

I told him about the HCG making me tired after I take it so he told me he wants me to take 0.25 twice a week and the vitamin D pills ,didn’t really have any answer for me feeling a weird last week for a few days in the head.


#18

Lab ranges are not standardized, your numbers have little meaning without them.


#19

Sorry


#20

Hi everyone,

Wondering why when I’m on HCG the bottom left foot I can feel my nerves…